Pronađeno: 1-6 / 6 radova

Autori: Khan Mohammad Saeed

>> Filter: Samo Article i Review

Naslov Cone C-Class Functions Using (CLRΓL)- Property on Cone B- Normed Spaces with Application (Article)
Autori Maheshwaran K  Ansari Arslan Hojat  Radenovic Stojan N  Khan Mohammad Saeed  Singh Yumnam Mahendra 
Info KOREAN JOURNAL OF MATHEMATICS, (2024), vol. 32 br. 3, str. 561-591
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa  
Naslov Common Coupled Fixed Point Theorems for a Pair of Sb-metric Spaces (Article)
Autori Indubala Thounaojam  Rohen Yumnam  Khan Mohammad Saeed  Fabiano Nicola 
Info JOURNAL OF SIBERIAN FEDERAL UNIVERSITY-MATHEMATICS & PHYSICS, (2023), vol. 16 br. 1, str. 121-134
Projekat Prince Sultan University [RG-DES-2017-01-17]
Ispravka ISI/Web of Science   Elečas   Rang časopisa  
Naslov Common Fixed Point on Generalized Weak Contraction Mappings in Extended Rectangular b-Metric Spaces (Article)
Autori Nurwahyu Budi  Khan Mohammad Saeed  Fabiano Nicola  Radenovic Stojan N 
Info FILOMAT, (2021), vol. 35 br. 11, str. 3621-3633
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov Rational Type Contractions in Extended b-Metric Spaces (Article)
Autori Huang Huaping  Singh Yumnam Mahendra  Khan Mohammad Saeed  Radenovic Stojan N 
Info SYMMETRY-BASEL, (2021), vol. 13 br. 4, str. -
Projekat Natural Science Foundation of Chongqing of ChinaNatural Science Foundation of Chongqing [cstc2020jcyj-msxmX0762]; Initial Funding of Scientific Research for High-level Talents of Chongqing Three Gorges University of China [2104/09926601]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov Maia type fixed point results via C-class function (Article)
Autori Ansari Arslan Hojat  Khan Mohammad Saeed  Rakocevic Vladimir 
Info ACTA UNIVERSITATIS SAPIENTIAE-MATHEMATICA, (2020), vol. 12 br. 2, str. 227-244
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science  
Naslov On (psi, phi)(2) - contractive maps (Article)
Autori Tiwari Rakesh  Khan Mohammad Saeed  Rani Shobha  Rakocevic Vladimir R 
Info CARPATHIAN JOURNAL OF MATHEMATICS, (2020), vol. 36 br. 2, str. 302-311
Ispravka ISI/Web of Science   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Ispis zapisa u formatu:TXT | BibTeX